Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Raja_a

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Everything posted by Raja_a

  1. Raja_a

    Accutane - 3rd Course

    3rd course of Roaccutane to cure cysts on the back and limited pimples on the Month 3: 70 mg Duration of Course: 4 Months
  2. This my 3rd month of accutane and things are going good. I didn't have an IB and my face is pretty clear. BUT I have weird dry white heads (relatively small and only visible from close distance) which I never had before on the left side of my face. They are located specifically in the area in which I shave with an electric razor. I use Nivea Soft as a moisturizer. Any idea of why I am having this and how to cure it ?! Thanks!
  3. Yes I notice that sometimes my hands get sweat which I never encountered before accutane and my nose too when the temp is high.
  4. Congratulations man! Your skin looks 1000% better with just some red marks left that will certainly improve with time! You have nothing to worry about anymore! Live your life to the fullest!
  5. I visited my dermatologist today after the end of my first month on isotretinoin. He said things are going very well. I had a minor IB with a couple of pimples on my face since the very start of the treatment and just one cyst that showed up earlier through the course which is gone now. As for my back, I got around 3 cysts since the start of the treatment that are almost completely dry too. Plus the blemishes on my back and face are fading away but a bit slowly. Moreover, I switched from Isos
  6. From the album: Accutane - 3rd Course

    End of 1st Month
  7. I think one reason for your skin to have an IB is the fact that while you start accutane you will be stopping your previous regimen that was controlling your acne to a certain extent. So the transitional phase between halting your previous regimen and the time needed for accutane to kick in will be the phase where you will encounter an IB. I assume this is one of the several reasons behind the IB.
  8. Being depressed is a subjective matter that is hard to define while being on accutane. I personally don't feel like being depressed while on it. Accutane is the solution to acne and the side effects are overrated except for the known ones. Me, like many others, have taken it more than once and are still in excellent shape with nothing to worry about whatsoever. So in two words, go for it.
  9. I sometimes get the very same pain you are talking about when I lie in bed and try to move up. But this is about it. I mean I don't get it through the day at all. I assume this is nothing to be worried about since like you said it will eventually fade away as soon as our courses are over.
  10. That's weird cause through my experience, my back acne cleared up quite quickly. Anyhow, just give it a while and it will eventually go for sure.
  11. Okay I'm almost done with my 3rd week and things are getting better and better as days are passing. At the very beginning of my 3rd week, I got a small cyst (i used to have cysts very rarely for the past 3 yrs) that took 3 days to dry and a couple of pimples that dried out quickly too. The other half of the 3rd week was magnificent with no breakouts at all. The couple of cysts that used to show up in the middle of my back from time to time (that really annoyed me the most) are not appearing at
  12. My experience with accutane is very similar to yours andersoj. I was on it for two times and now I'm on a mini course. In all of these 3 courses I experienced no hair loss at all.
  13. As soon as your course is over, your redness will fade away and so will the blemishes. Just give it a bit of time.
  14. Yes it is ok as far as i know. I remember going out in the sun for quite a while without even putting any sun lotion on my face and I just took some tan with no side effects. But definitely, if you are going out for a long period then put some lotion on your face as a precaution. You would be on the safe side.
  15. Ive been on Accutane for 2 times other than this one. A very important tip: STOP WORRYING SO MUCH ABOUT THE SIDE EFFECTS ! There is nothing to worry about! You will face some side effects: Yes. But they aren't that important in comparison to the outcome you are going to get out of the treatment! ALL the side effects will eventually disappear as soon as your course is over! Just relax. The vast majority of the listed side effects occur very rarely. If you read the medical reports of any othe
  16. Yes it helps improve the skin in a way or another. It helps soften and clear the skin as well as improve its texture. If you want to revive your skin after accutane does its work and your course is over, expose your skin to the sun in summer from time to time and aim to get a bit of tan. I can assure you that your skin will look great and full of life by then.
  17. I know that this subject has been discussed around a thousand times here, but I thought that insisting on talking about it again is more than important. I am currently taking 48mg of Isotretinoin a day and I'm into my 3rd week now. I am drinking around 12 cups of water a day and peeing a lot which is a bit annoying. But the thing is, my skin's dryness is very much limited and nil from time to time. Plus I'm encountering NO Headaches At ALL unlike my first 2 courses (I didn't drink a lot back th
  18. Tomorrow I will be finishing my 2nd week. I added Photos that I took yesterday in my original reply.
  19. This is more than normal. I got used to it. Your vision will be back to normal as soon as your course is over.
×